Series Solutions of Delay Integral Equations via a Modified Approach of Homotopy Analysis Method

  • Shaheed N. Huseen Mathematics Department, Faculty of Computer Science and Mathematics, University of Thi-Qar, Thi-Qar, Iraq
  • Ali S. Tayih
Keywords: Delay integral equations, Homotopy analysis method, Series solutions

Abstract

In this paper, the series solutions of a non-linear delay integral equations are considered by a modified approach of homotopy analysis method (MAHAM). We split the function   into infinite sums. The outcomes of the illustrated examples are included to confirm the accuracy and efficiency of the MAHAM. The exact solution can be obtained using special values of the convergence parameter.

Published
2021-11-30
How to Cite
Huseen, S. N., & Tayih, A. S. (2021). Series Solutions of Delay Integral Equations via a Modified Approach of Homotopy Analysis Method. Iraqi Journal of Science, 62(11), 4006-4018. https://doi.org/10.24996/ijs.2021.62.11.21
Section
Mathematics